Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Erectile Dysfunction (ED)

ED

01/31/2008

Question:

I don`t know if many fall into my category, but I am 21 years of age, and I am experiencing erectile problems. A year ago, depression from a relationship led to me orally taking penis enlargement pills. I also have asthma. I have not been able to achieve an erection fully since around the time after I took the pills. Are asthma and these pills related to this in any way? Also, are there any kind of treatments that you would recommend?

Answer:

There are many male enhancement drugs on the market, the majority of which are harmless. There are few with side effects that we know of. Your depression may to be the cause of your dysfunction. You should see a sex counselor.

For more information:

Go to the Erectile Dysfunction (ED) health topic, where you can:

Response by:

Ahmad  Hamidinia, MD Ahmad Hamidinia, MD
Formerly, Professor of Clinical Surgery
College of Medicine
University of Cincinnati